# SDR SWAA2024031354040

- Difficulty date: February 20, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO DOOR CUTOUT; CORROSION ON SUBTHRESHOLD BS440+31; RBL28; WL156<[01] VERIFIED STEP 1 COMPLETE.;[02] COMPLETED MEASUREMENT TABLE.;[03] REMOVED CORROSION FROM THRESHOLD WEB AND FOUND OUT OF LIMITS; IAW SRM 53-30-15-1A-1; AND INSTALLED NEW WEB P/N 143A8122-10; LOT # 1538599-1; IAW SRM 51-40-02-0G-0 AND DWG. 143A8330.;[04] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
